palacio

          

Name: JANE D. PALACIO

Rank: ASSISTANT PROFESSOR 3

Highest Degree: MS MATHEMATICS

Specialization: CODING THEORY

Research Interest: CODING THEORY, NUMBER THEORY, CRYPTOGRAPHY

Publications: 

Palacio, J. D., Santiago, P. A., & Guim, J. P. (2015). Homogeneous and other weight functions on F_q[u_1, u_2, … u_l ]/(u_i^2). Philippine Computing Journal, 10(2), 8-14.

Palacio, J. D., & Sison, V. P. (2013). Images of linear block codes over F_q+uF_q+vF_q+uvF_q. Open Journal of Applied Sciences, 3(1B), 27-31.

Palacio, J. D, Sison, V. P., & Lampos, J. M. T. (2012). On the minimum hamming distance of the p^m -ary image of linear block codes over the finite chain ring F_{p^m}+u F_{p^m}+ u^2 F_{p^m}+...+ u^{r-1} F_{p^m}, u^r=0 . Philippine Computing Journal, 7(2), 43- 46. 

Last Updated on Thursday, 28 September 2017 15:09

Free business joomla templates